# SDR AALA201710069014

- Difficulty date: October 5, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 11,323 hours, 4,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: DHE1141
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT 15WL BATTERY INOPERATIVE.
